# SDR UIEA2021110302332

- Difficulty date: November 2, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Engine: Ge CF680C2B7F
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVENT RECORD @ 1900Z FL360 TAT- 28 SAT- 57:  R ENG PARAMETERS HIGHER THAN L ENG CAUSING FUEL IMBALANCE LOW 1000LBS ON R TANK. RAN ENG ANTI-ICE FOR A FEW MINUTES AND R&L ENG MATCHED BACK UP.( PARAMETERS WITHIN LIMITS IAW AMM 71-00-00. NO HISTORY OR DEFECTS NOTED AT THIS TIME.  /  LOGPAGE # 1373267 - RAN ENG ANTI ICE FOR A FEW MINUTES AND R AND L ENGINE MATCHED. )
